# SDR PLGA716951

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3067X
- Make and model: Beech 1900C
- Aircraft serial: UB67
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel Web
- Part number: 1149800212
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE CHANGE THE NACELLE INBOARD UPPER KEEL WEB (P/N 114-980021-2) WAS FOUND TO BE CRACKED ON THE FORWARD FLANGE.  THE CRACK WAS APPROXIMATELY 4 INCHES IN LENGTH RUNNING VERTICALLY BETWEEN THE ATTACHMENT RIVETS ON THE FORWARD FLANGE.  THE KEEL WAS REPAIRED IAW AERODESIGN ENGINEERING REPORT 1507-5 AND FAA FORM 8110-3 DATED 6/2/95.  THE KEEL WEB IS TO BE REPLACED NO LATER THAN 1/10/95.  (M)
